Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i8.70
pages 66-77

Necessary Conditions of Optimality in a Non-Smooth Multistage Discrete 2D Control System

Kamil Bayramali oglu Mansimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan
Mehriban Mamed kyzy Nasiyati
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)

ABSTRACT

Multistage problem of optimal control, described by system of two-parametric equations, is under consideration. We obtained a number of general necessary conditions of the first order. By means of them definite necessary conditions of optimality were obtained under different assumptions.


Articles with similar content:

Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Optimal Control of Heat Transfer Process
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Miroslav M. Kopets
Optimization and Generalized Solution in Conjugation Problems of Parabolic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Sergey V. Denisov, Vladimir V. Semenov